Rejection

ForeverE
By ForeverE Latest Reply 2010-05-26 11:09:09 -0500
Started 2010-05-24 23:26:55 -0500

Why is it that lots of meds giveyou heart alputations? For example. I tried Beyer 81, and synthroids,patches and others to stop smoking. Why does it do that?


2 replies

Emma2412
Emma2412 2010-05-26 11:09:09 -0500 Report

It could be hormone changes. They're doing research on that now. See
www.everydayhealth.com
for some information about that. That's one of my favorite sites for general information about health. I also read there that they're looking into the relationship of hormones and menopause. I was so excited about that because now I'm taking a natural hormone replacement therapy that has actually improved my BS readings.

Gabby
GabbyPA 2010-05-25 09:39:46 -0500 Report

I can kind of understand the patch causing you issues because it usually is administering nicotine to your system. But I don't see how low dose aspirin or synthoid would do that.

Have you ever visited www.drugs.com? They have a place where you enter your drug in question and it will give you information on it. Then you can also make a list of all the medicines and over the counter drugs and supplements you take and it will flag any kind of interactions they might have with each other. It is a great site. I was able to take some important questions to my doctor after I made my list.

Next Discussion: help »